# SDR EIA2006048

- Difficulty date: April 9, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 86,499 hours, 23,099 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Logic Card
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG WOULD NOT EXTEND ON APPROACH INTO ORD, ALT EXTENTION REQUIRED.  DMI 067 WAS GENERATED PER MEL 32-26, CAT C, DUE APRIL 19, 2006.  486EV CONTINUED TO JFK WITH MLG IN DOWN POSITION PER 32-26.  REPLACED CARD FILE ASSY FOR PRIMARY GEAR SYSTEM LOGIC BUSS PER MM 32-611-14, SYS OPS CHK GOOD ON SEVERAL GEAR SWINGS.
